MathSciNet Relay Station
MathSciNet bibliographic data
MR1453342 (98h:60007) 60B05 (60B10)
Jakubowski, A. The almost sure Skorokhod representation for subsequences in nonmetric spaces. Teor. Veroyatnost. i Primenen. 42 (1997), no. 1, 209--216; translation in Theory Probab. Appl. 42 (1997), no. 1, 167–174 (1998)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement